Fixed Point Theory and Applications
Volume 2004 (2004), Issue 3, Pages 187-194
Existence of zeros for operators taking their values in the dual of a Banach space
Department of Mathematics, University of Catania, Catania 95125, Italy
Received 14 October 2003; Revised 21 April 2004
Copyright © 2004 Biagio Ricceri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Using continuous selections, we establish some existence results
about the zeros of weakly continuous operators from a paracompact
topological space into the dual of a reflexive real Banach space.